# SDR AALA20001229

- Difficulty date: July 18, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 1 SEAT TRACK WORN AT STATION 593.  REMOVED WORN AREA AND PLUGGED PER AARD 53-20-00-10.  (M)
